Skip navigation
BelSU DSpace logo

Please use this identifier to cite or link to this item:
Title: О симметрических многочленах специального вида
Authors: Рацеев, С. М.
Череватенко, О. И.
Keywords: математика
симметрические многочлены
Issue Date: 2017
Citation: Рацеев, С.М. О симметрических многочленах специального вида / С. М. Рацеев, О. И. Череватенко // Научные ведомости БелГУ. Сер. Математика. Физика. - 2017. - №6(255), вып.46.-С. 16-23.
Abstract: Критерии симметричности таких многочленов
Appears in Collections:Научные ведомости БелГУ. Сер. Математика. Физика

Files in This Item:
File Description SizeFormat 
Ratseev_O_simmetricheskikh.pdf255.53 kBAdobe PDFView/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.